# SDR USAA2012022900003

- Difficulty date: February 27, 2012
- Submitted: February 29, 2012
- Operation: Air carrier
- Aircraft: N521UW
- Make and model: Airbus A321-231
- Aircraft serial: 3944
- Aircraft time: 10,578 hours, 3,445 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Actuator
- Part number: FE277000
- Part serial: FR1840
- Condition: Defective
- Location: R2 Door
- Part time: 10,578 hours, 3,445 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR ASSIST HAS HAD REPEAT SERVICINGS.  MAINTENANCE ACCOMPLISHED TYPICAL REPAIR A320-5222-10-0182 - REMOVED AND REPLACED R2 DOOR ACTUATOR IAW AIRBUS MAINTENANCE MANUAL 52-22-14-000-001 & 52-22-14-400-001.
